Title: Nonequilibrium Linear Response for Markov Dynamics, II: Inertial Dynamics
Authors: Baiesi, Marco
Boksenbojm, Eliran
Maes, Christian
Wynants, BRam # ×
Issue Date: May-2010
Publisher: Springer
Series Title: Journal of statistical physics vol:139 issue:3 pages:492-505
Abstract: We continue our study of the linear response of a nonequilibrium system. This Part II concentrates on models of open and driven inertial dynamics but the structure and the interpretation of the result remain unchanged: the response can be expressed as a sum of two temporal correlations in the unperturbed system, one entropic, the other frenetic. The decomposition arises from the (anti)symmetry under time-reversal on the level of the nonequilibrium action. The response formula involves a statistical averaging over explicitly known observables but, in contrast with the equilibrium situation, they depend on the model dynamics in terms of an excess in dynamical activity. As an example, the Einstein relation between mobility and diffusion constant is modified by a correlation term between the position and the momentum of the particle.
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
0912.0694.pdfMain article Published 400KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science